Discussions that mention cozaar

High & Low Blood Pressure board


Of course, I'm not positive either but after using these creams (off & on & only as a last resort), there seems to be a definate relationship. I shudder to think what would happen if I had to take a steriod orally!!! My Dr. wanted me to when I had that Cozaar reaction but I was so afraid of stomach issues & b/p spikes & rightly so. I'm almost ready to have a biopsy of the rash areas but the problem is that med they have to use may cause a problem too with my b/p. Benedryl really curbs the itch with the rash but the rash keeps spreading-that's what worries me.

My thyroiditis is acting up now in the 3rd week of this cold so I don't know where that is going. I feel better though & finally am able to swim. The silver lining is that I can take aspirin which really helps with thyroidits. If it gets really bad though the Dr. will want me on steriods. I would almost have to be in the hospital then because of my b/p. I got on the thyroid board & read some sad stories of others with thyroiditis-makes mine seem like a piece of cake!!!. How is your lip rash? Are your stomach issues worse/

Fam